# SDR UPS97222065

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: HFAB51DB011
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON FRAME I/B FLANGE UNDER NUTPLATE STA 600 WL 156 LBL 25.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED DOUBLER LOCATED NEW DOUBLER, DRILLED, INSTALLED DOUBLER AND FASTENERS.  ALL WORK DONE PER SRM 51-40-3, 51-20-21, 51-20-151.
